# SDR SWAA2021122756023

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 50,691 hours, 29,929 cycles
- System (JASC): 7100 · Powerplant System
- Part: Pump
- Condition: Failed
- Location: #1 Eng
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO1 ENG HYDRAULIC LOW PRESS LIGHT ; / [01] REPLACED #1 ENGINE HYDRAULIOC PUMP PER M/M 29-11-11. REPLACED #1 ENGINE HYDRAULIC SUPPLY AND PRESSURE LINES AS PRECAUTIONARY PER M/M 20-10-52. REPLACED #1 ENGINE ?A? SYSTEM CASE DRAIN FILTER; ?A? SYSTEM ENGINE PRESSURE FILTER AND ?A? SYSTEM ELECTRIC PRISSURE FILTER PER M/M 29-11-41. OPS CHECKS OK.
